I PRIKLADNAYA MATEMATIKA
(FUNDAMENTAL AND APPLIED MATHEMATICS)
1998, VOLUME 4, NUMBER 2, PAGES 659-667
I. V. Sadovnichaya
View as HTML View as gif image View as LaTeX source
The subject of this paper is the stochastic differential equation of Schrödinger's type. In 1988 V. Belavkin (and L. Diosi in the most important particular case) obtained the nonlinear Schrödinger equation, which describes the evolution of the quantum system under the continuous measurement. In the first part of this paper we analyze the following stochastic equation:
which is the particular case of Belavkin equation, and present an explicit formula of diffusion process -- the solution of this equation. This solution is the integral over Wiener measure. In the second part it is represented as the limit of the suitable sequnce of finite-dimensional integrals, which are used in the definition of Feynman integral.
All articles are published in Russian.
|Main page||Editorial board|
|Instructions to authors||Contents of the journal|
Last modified: June 17, 1998